Skip to Main Content
Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Note on the circle theorem of hydrodynamics


Author: E. Levin
Journal: Quart. Appl. Math. 12 (1954), 315-316
MSC: Primary 76.1X
DOI: https://doi.org/10.1090/qam/63837
MathSciNet review: 63837
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.1X

Retrieve articles in all journals with MSC: 76.1X


Additional Information

Article copyright: © Copyright 1954 American Mathematical Society